# SDR COMA9710436

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Disagree Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN FLAP SELECTED FOR LANDING APPROACH.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK OF FLAP SYSTEM IAW EMB M/M WAS SATISFACTORY.
